# SDR FDEA202308011488

- Difficulty date: August 1, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON FUSELAGE SKIN BTW   FR 19~20, STGR 52~54L COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,    INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600F SRM 53-10-12-201, PARA.11, PAGE 279~282, FIG.208, SH.2, THIS REPAIR IS CLASSIFIED AS   A MAJOR CATEGORY B REPAIR. RAISED RDR TO REVISE TRACKING REQUIREMENTS, THIS REPAIR   HAS A REPAIR RECORD IN WO53252/N00361 AND M-MOD SPREAD SHEET MSRM00053252N361, BUT   NOT BE LISTED IN MCMRT.
